# SDR SWAA2021030249714

- Difficulty date: February 14, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 31,414 hours, 18,587 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB ASSY 4 (STAB STA 120.30) STIFFINER 2; 3; AND 4 HAVE CRACKS ON THE LOWER PART OF THE STIFFENER. / REPAIRED STIFFENERS 2; 3 & 4 @ STAB STA 120.30 (RIB ASSY 4) IAW SRM - 51-40-02-0G-0 - SRM 55-10-09-2R-4; DWG #S 182A1500; 182A3001 & 002A0001 56304U 22FEB21
